# SDR QMLA2011021211025

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N812LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0614
- Aircraft time: 919 hours, 2,174 cycles
- Engine: Pwa PW206B2
- Engine time: 919 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 305698204
- Part serial: 07043818
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 919 hours, 2,174 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE PILOT HAD JUST DEPARTED A SCENE WITH A PATIENT ON BOARD WHEN THE HELICOPTER EXPERIENCED A FAILURE OF THE NR1 ENGINE FADEC SYS.  THE PILOT IMMEDIATELY TURNED THE ACFT AROUND, AND BEGAN HEADING TOWARDS THE CLOSEST AIRPORT  WITH EMERGENCY FACILITIES.  THE PILOT FOLLOWED THE EMERGENCY PROCEDURES FOR LANDING.  ONCE ON THE GROUND, THE PATIENT WAS TRANSPORTED TO THE HOSPITAL BY ANOTHER ACFT.  THE MECHANIC WAS CALLED TO THE LOCATION TO TROUBLESHOOT THE FAILURE.  THE SYS APPARENTLY HAD RESET ITSELF UPON LANDING.  THE MECHANIC INSPECTED THE ACFT AND COULD NOT DUPLICATE THE PROBLEM.  THE ACFT WAS RETURNED TO SERVICE.
